PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 85--91 (1988)
On a system of functional equations
Jovan D. Ke\v cki\'cFarmaceutski fakultet, Beograd, Yugoslavia
Abstract: We consider the system of functional equations (3), written in the matrix form (4). The general solution of this system is obtained provided that there exist $\lambda,\mu\in C$ such that $\lambda A+\mu B$ is nonsingular. The solutions are expressed by means of generalized inverses of matrices.
Classification (MSC2000): 39B30; 15A09
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts